MAUDE Adverse Event Report: RICHARD WOLF GMBH LAPARO-CO2-PNEU 2232 FR; LAPAROSCOPIC INSUFFLATOR

RICHARD WOLF GMBH LAPARO-CO2-PNEU 2232 FR; LAPAROSCOPIC INSUFFLATOR
Model Number 2232.641
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility will be contacted for additional information.Additionally, a follow up will be provided upon completion of the manufacturer investigation.
 
Event or Problem Description
On january 08, 2020, richard wolf medical instruments corp.(rwmic) received the following information: first time the customer has used both items since they came in for repair in (b)(6) 2019.During the procedure, pump stopped working and error then the red triangle started to flash.Procedure was still being done when customer called this in, but it was later learned that the procedure was not completed due to the item going down.A back up device was not available for use.There was no injury to patient reported.
 
Event or Problem Description
User facility returned the device to rwmic on 01/24/2020 and rwmic send the device to the manufacturer for evaluation on 02/07/2020.Rwmic also reached out to the initial reporter to request additional information but no further information could be provided.
 
Additional Manufacturer Narrative
User facility was contacted in an effort to collect patient information and user information.However, the initial reporter could not provide any additional information.The manufacturer evaluated the device and the following information were provided in the report: the device was visually inspected and appeared to be used.Functional, electrical and endurance test was performed but no error could be detected.Per manufacturer, the reported condition could not be confirmed and the device meets the specifications.The probable root cause was determined to be the user error.At this time, rwmic considers this case closed.If additional or new information become available, a follow up report will be submitted.

Brand Name
LAPARO-CO2-PNEU 2232 FR
Common Device Name
LAPAROSCOPIC INSUFFLATOR
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key9682270
Report Number1418479-2020-00002
Device Sequence Number14153260
Product Code HIF
UDI-Device Identifier04055207056523
UDI-Public04055207056523
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K000180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/19/2020
Report Date (Section F) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2232.641
Device Catalogue Number2232.641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/08/2020
Device Age9 YR
Event Location Hospital
Date Report to Manufacturer07/24/2020
Initial Date Received by Manufacturer 02/07/2020
Supplement Date Received by Manufacturer02/07/2020
Initial Report FDA Received Date02/07/2020
Supplement Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA07/24/2020